# SDR CA120731005

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Drive Assy
- Condition: Failed
- Location: Engine
- Part time: 1,063 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A REPAIR, THE ENGINE FAILED TO START AND WITH INVESTIGATION WAS DISASSEMBLE AND 2 MODULES, M02 AND M03, SENT TO ENGINE MFG FOR REPAIR.  ON RECEIVING REPAIR/INSPECTED MODULES, ENGINE TECH REP WAS ON SITE TO ASSEMBLE ENGINE AND THEN IT WAS INSTALLED IN AIRFRAME.  DURING GROUND RUN, A UNUSUAL NOISE WAS HEARD AT AROUND 70 PERCENT NG AND AS SOON AS THROTTLE WAS ADVANCED IT WOULD GO AWAY. ALSO, DURING THIS TIME A VIBRATION WAS FELT AROUND THE STARTER AND ACCESSORIES OFF THE ACCESSORY GEARBOX.  ENGINE VIBRATIONS WERE MEASURED TO BE 3 TIMES THE VIBRATIONS THEY WERE PREVIOUS TO ANY REPAIRS AND TROUBLESHOOTING CONSISTED OF TRYING DIFFERENT STARTER GENERATORS AND BLEED VALVES BUT ENGINE VIBRATIONS WERE STILL 3 TIMES WORSE THAN PREVIOUS, STILL WITHIN LIMITS BUT MUCH WORSE. THE UNUSUAL NOISE STILL BEING PRESENT WAS THE CAUSE FOR CONCERN AND THE CAUSE TO REMOVE THE ENGINE AND REINSTALLED.
